Stability of solutions of nonlinear parabolic equations for harmonic mean curvature flows

Koichi Anada, Masayoshi Tsutsumi

Research output: Contribution to journalArticle

Abstract

The stability of solutions of nonlinear parabolic equations for harmonic mean curvature flows was presented. The study of contractions of strictly convex surfaces evolving along the inner normal rate at a rate equal to their harmonic mean curvature to the power of 1/β was also presented. The asymptotic behavior of evolving surfaces was also studied. Results implied that the problem had various evolving patterns which were not spherical.

Original languageEnglish
Pages (from-to)305-319
Number of pages15
JournalNonlinear Analysis, Theory, Methods and Applications
Volume51
Issue number2
DOIs
Publication statusPublished - 2002 Oct

    Fingerprint

Keywords

  • Bifurcation
  • Harmonic mean curvature
  • Self similar solutions
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this